Top
10
Doctor insights on: Safe Eye Mask Puts Pressure Eyes

Share
1

1
Is it safe to wear a sleeping eye mask that puts pressure on your eyes while you sleep?

Is it safe to wear a sleeping eye mask that puts pressure on your eyes while you sleep?

Probably: Most people with normal eyes, can tolerate an eye mask. Patients at risk for glaucoma, or who already have glaucoma probably should not wear anything that increases eye pressure. ...Read more

See 1 more doctor answer
2

2
What to do if i was put on isatol eye drops for high pressure in my eyes yesterday, what are the side effects?

What to do if i was put on isatol eye drops for high pressure in my eyes yesterday, what are the side effects?

Istalol: Istalol is a beta-blocker drug that also reduces pressure inside the eye. Side effects can include, but are not limited to, blurred vision, double vision, drooping eyelid; burning or stinging in your eye; headache, weakness, drowsiness; numbness, tingling, or cold feeling in your hands or feet; ringing in your ears; and dry mouth. Can also affect heart, shortness of breath, and tiredness. ...Read more

3

3
Travatan lower pressure from 31 to 16, but have red eyes, starting eye color change, darkening skin. Should i put up with side effects or try cosopt?

Travatan lower pressure from 31 to 16, but  have red eyes, starting eye color change, darkening skin. Should i put up with side effects or try cosopt?

Personal choice: The travatan is obviously doing its primary job: to lower the eye pressure to a safe level. But there are optional medications. If the side effects are troublesome and you would like to try alternatives, discuss with your ophthalmologist to trial another eyedrop of the many alternatives. ...Read more

4

4
Why is it that when I put pressure over my eyes I see colored stars and sparkles?

Retinal traction: When you pressurize your eyes, you are moving the vitreous jelly that occupies most of the volume of the back of the eye. The vitreous jelly is attached to the retina and when it moves, the retina moves as well. When the retina moves, it is stimulated and you notice that stimulation in the form of flashes and/or sparkles. Persistent flashes & sparkles though can be signs of a retinal detachment. ...Read more

See 1 more doctor answer
6

6
Is it safe to sleep now? I hit my forehead on the door to dodge a bee! Hours ago. felt pressure in my face like nose area almost to my eyes. Im scared

Is it safe to sleep now? I hit my forehead on the door to dodge a bee! Hours ago. felt pressure in my face like nose area almost to my eyes. Im scared

YES: It is probably safe for you to sleep. You probably just have a facial contusion. You didn't blackout or have no nausea or vomiting. If you are really worried then by all means get checked. ...Read more

7

7
Yesterday I fell down 13 steps head first into a bike now I have two black eyes and a bruised nose do I see the doctor as I can't put any pressure on?

Yesterday I fell down 13 steps head first into a bike now I have two black eyes and a bruised nose do I see the doctor as I can't put any pressure on?

Go to A&E now: Sounds like you're in the UK, so go to your closest A&E as soon as possible. Given your description, you really need to get a thorough examination to make sure there's no hidden damage, such as bleeding inside your brain. One other thing: given the frequency of child abuse & domestic/partner violence, if you are a victim, please tell the authorities who can help get you out of that situation. ...Read more

10

10
I visited my ophthalmologist today for routine eye exam... My pressure was high 23 and prescribed Lumigan 0.01%. Is this medication safe?

I visited my ophthalmologist  today for routine eye exam... My pressure was high 23 and prescribed Lumigan 0.01%.  Is this medication safe?

Yes!!!: Whenever you are prescribed a medication for an illness, it is always good to weigh the risks vs benefits. It's true of anything in life. Benefits of Lumigan far outweigh the risks of glaucoma (permanent damage to your eye). So yes, if it were me or anyone else I knew, I would say use the Lumigan! It may even increase eyelash growth as a "side effect"! But if it causes your eyes to burn, call MD ...Read more

See 1 more doctor answer